# SDR N6WA20220060701

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N546GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10269
- Aircraft time: 32,548 hours, 22,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3177255
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, SUPPORT ANGLE FOR AFT STEP SIDE PANEL AND DOOR INTERIOR SKIN IS CRACKED AT RIVET. REMOVED DAMAGED SUPPORT ANGLE AND FABRICATED PART IAW CRJ700 SRM 52-11-04, INSTALLED NEW SUPPORT ANGLE SPLICE ANGLES IAW CRJ700 SRM 52-11-04
